Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Holomorphic chains
and the support hypothesis conjecture

Author: H. Alexander
Journal: J. Amer. Math. Soc. 10 (1997), 123-138
MSC (1991): Primary 32C30, 32C25
MathSciNet review: 1388871
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A1] H. Alexander, Polynomial approximation and hulls in sets of finite linear measure in Cn, Amer. J. Math. 93 (1971), 65–74. MR 0284617
  • [A2] H. Alexander, Ends of varieties, Bull. Soc. Math. France 120 (1992), no. 4, 523–547 (English, with English and French summaries). MR 1194275
  • [ATU] H. Alexander, B. A. Taylor, and J. L. Ullman, Areas of projections of analytic sets, Invent. Math. 16 (1972), 335–341. MR 0302935
  • [B] Errett Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289–304. MR 0168801
  • 1. A. M. Davie and B. K. Øksendal, Peak interpolation sets for some algebras of analytic functions, Pacific J. Math. 41 (1972), 81–87. MR 0310293
  • [F] H. Federer, Geometric Integration Theory, Springer- Verlag, New York, 1969.
  • [G] Theodore W. Gamelin, Uniform algebras, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1969. MR 0410387
  • [H] Reese Harvey, Holomorphic chains and their boundaries, Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 1, Williams Coll., Williamstown, Mass., 1975) Amer. Math. Soc., Providence, R. I., 1977, pp. 309–382. MR 0447619
  • [HL] F.R. Harvey and H.B.Lawson,Jr., Complex analytic geometry and measure theory, Proc. Sym. Pure Math. 44 (1986), 261-274.
  • [HS] Reese Harvey and Bernard Shiffman, A characterization of holomorphic chains, Ann. of Math. (2) 99 (1974), 553–587. MR 0355095
  • [K] James R. King, The currents defined by analytic varieties, Acta Math. 127 (1971), no. 3-4, 185–220. MR 0393550
  • [R] Walter Rudin, Function theory in the unit ball of 𝐶ⁿ, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York-Berlin, 1980. MR 601594
  • [S] Bernard Shiffman, Complete characterization of holomorphic chains of codimension one, Math. Ann. 274 (1986), no. 2, 233–256. MR 838467, 10.1007/BF01457072
  • [S2] Bernard Shiffman, On the removal of singularities of analytic sets, Michigan Math. J. 15 (1968), 111–120. MR 0224865
  • [W] John Wermer, Banach algebras and several complex variables, 2nd ed., Springer-Verlag, New York-Heidelberg, 1976. Graduate Texts in Mathematics, No. 35. MR 0394218

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 32C30, 32C25

Retrieve articles in all journals with MSC (1991): 32C30, 32C25

Additional Information

H. Alexander
Affiliation: Department of Mathematics, University of Illinois at Chicago, 851 S Morgan (M/C 249), Chicago, Illinois 60607-7045

Keywords: Holomorphic chains, currents of type $(k, k)$, locally rectifiable currents
Received by editor(s): July 15, 1994
Received by editor(s) in revised form: April 26, 1996
Article copyright: © Copyright 1997 American Mathematical Society